# SDR GLBA2002107

- Difficulty date: July 13, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,320 hours, 30,394 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Part serial: 0163
- Condition: Inoperative
- Location: T/E Flap
- Part time: 8,332 hours, 10,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT.  REPLACED FLAP CONTROL UNIT OPS CHECKED SATISFACTORY.
